# SDR DALA2018101906172

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0790747) DURING INSPECTION FOUND CORROSION ON TIE TRACK (FLOOR SUPPORT) FROM 792 TO 847 BTW S26RBL AND S27RBL ON AFT CARGO COMPARTMENT. TIE TRACK (FLOOR SUPPORT) FROM 792 TO 847 BTW S26RBL AND S27RBL WAS REPLACED PER SRM 51-40-02.
